Use only as directed.
Lasts up to 8 Hour Pain Reliever
Acetaminophen Extended-Release Tablets, USP 650 mg
Pain Reliever/Fever Reducer
For up to 8 Hour Relief of Minor Muscular Aches & Pain
DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN
THIS PACKAGE FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN
100 CAPLETS* 650 mg EACH
Compare to Tylenol® 8 Hour active ingredient**
**This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc. The owner of the registered trademark Tylenol® is The Tylenol Company.
100's bottle carton